Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 349178, 20 pages
Research Article

A Filter Algorithm with Inexact Line Search

1Department of Mathematics, Tongji University, Shanghai 200092, China
2Business School, University of Shanghai for Science and Technology, Shanghai 200093, China
3School of Management, Fudan University, Shanghai 200433, China

Received 25 October 2011; Accepted 18 December 2011

Academic Editor: Dongdong Ge

Copyright © 2012 Meiling Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Meiling Liu, Xueqian Li, and Qinmin Wu, “A Filter Algorithm with Inexact Line Search,” Mathematical Problems in Engineering, vol. 2012, Article ID 349178, 20 pages, 2012.